Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Big bump on the head, burst, pus discharged, white mark. Treatment?

i had a big lump on my head a few weeks ago it felt as if i ve been bittern by somthing and way cut the story short felt like a load of pust it burst the other week but it should have all go by now but they is still a little lump there now, just had a look at a photo of me taken on sat if you look on my head where the lump is there is a white mark looks as if a bit of my hair as come of and you can see it
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Lee,

Thanks for posting your query.

It seems like a folliculitis of the hair follicle. It has burst spontaneously, which is good. It is better to take a course of antibiotic like amoxicillin for complete healing of the wound.

Once the healing is complete, your hair will regrow in the region.

I wish you quick recovery.

Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor